MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, neo tract was informed of a patient who underwent a prostatic urethral lift procedure the same day.During the procedure, the physician was unable to complete pull 4.When the device was pulled out from the sheath, a blue needle was still sticking out.The procedure was completed, and no other adverse events were reported.On 29 july 2024, a preliminary investigation of the device revealed a broken needle segment at the distal end still connected to the suture with no missing pieces.The section of the broken needle was approximately 20mm long.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316,rancho el descanso
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key20032350
Report Number3015181082-2024-00020
Device Sequence Number16900007
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Device Lot Number73L2300668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale